"Side effects....?" by cjgoraw .....

Date:   1/27/2006 12:59:32 PM ( 16 y ago)
Popularity:   message viewed 721 times
URL:   http://curezone.com/blogs/c/fm.asp?i=992592

Sweetie, I was reading over your breakdown and my concern is you are getting way more fiber than you are accustomed too...fiber is not a bad thing but a SUDDEN and tremendous increase in fiber could account for the diarhea...as well as the increase in fruits as fruits can have a slightly laxative effect....You are eating a lot of grains, beans, and fruits...which those combinations should certainly be effective for proteins if you subscribe to those theories...have you considered adding more nuts or nut milks and Sesame milk....great tasting source of calcium....Make with honey to start with....after a few days you will add less honey as your tolerance for a sweet taste decrease.....its a great way to break a sugar addiction as well...Incidentally, sometimes a sugar craving is indicative of the body needing more calcium.
 

<< Return to the standard message view

Page generated on: 1/24/2022 7:05:57 AM in Dallas, Texas
curezone.com